# SDR FDEA202011152868

- Difficulty date: November 15, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, LEADING EDGE CAVITY BEADED DOUBLER ABOVE TELESCOPIC DUCT AREA STATION XOS 465 FOUND CRACK.  RIGHT HAND WING LEADING EDGE CAVITY CRACKED BEADED DOUBLER ABOVE TELESCOPIC DUCT AREA STATION XOS 465.  REPAIR CARRIED OUT, AS PER MD-11 SRM 57-40-02-2R, FIGURE 203, REPAIR 15.   REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
